The Annals of Mathematical Statistics

A Representation of the Symmetric Bivariate Cauchy Distribution

Thomas S. Ferguson

Full-text: Open access

Article information

Source
Ann. Math. Statist. Volume 33, Number 4 (1962), 1256-1266.

Dates
First available: 27 April 2007

Permanent link to this document
http://projecteuclid.org/euclid.aoms/1177704357

JSTOR
links.jstor.org

Digital Object Identifier
doi:10.1214/aoms/1177704357

Mathematical Reviews number (MathSciNet)
MR143281

Zentralblatt MATH identifier
0111.33402

Citation

Ferguson, Thomas S. A Representation of the Symmetric Bivariate Cauchy Distribution. The Annals of Mathematical Statistics 33 (1962), no. 4, 1256--1266. doi:10.1214/aoms/1177704357. http://projecteuclid.org/euclid.aoms/1177704357.


Export citation